# SDR UALA2009072002132

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 50,623 hours, 18,485 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 57
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS FLASH ON AND OFF.  FOUND FAULT WITH CABIN PRESSURE CONTROLLER NR 2,CAUSING A FULL CABIN DECOMPRESSION FALSE SIGNAL TO CIDS DIRECTORS.  REPLACED NR 2 CABIN PRESSURE CONTROLLER.
